# SDR SWIA2019080846155

- Difficulty date: June 19, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 39,717 hours, 34,335 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4EA AREAS OF CRACK INDICATIONS NOTED ON FS621 RPB WEB IN THE HEEL LINE AREA OF VERT POSTS, (C-CHECK) RO: 08/06/2019 REPAIRED IAW REO.
